# SDR HNAA0800054

- Difficulty date: January 28, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 49,641 hours, 55,254 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: SEL0C2N
- Part serial: 305A
- Condition: Failed
- Location: Torque
- Part time: 19,278 hours, 21,338 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, NR 2 TORQUE INDICATOR DROPPED TO ZERO.  SPEED WAS LESS THAT 40 KNOTS.  CIRCUIT BREAKERS J5 & K5 (TQ IND & COND) WERE CYCLED AND AIRCRAFT WAS RUN UP.  CHECKS WERE GOOD AND AIRCRAFT RELEASED FOR FLIGHT.  UPON ARRIVAL AT A MAINTENANCE BASE, THE NR 2 TORQUE INDICATOR WAS REPLACED AND THE CONNECTOR AT THE ENGINE WERE CLEANED.  CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
